zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On transverse foliations. (English) Zbl 0484.57016

57R30Foliations; geometric theory (differential topology)
57M25Knots and links in the 3-sphere
[1]A. Davis andF. W. Wilson, Jr., Vector fields tangent to foliations 1: Reeb foliations,Jour. Differential equations, 11 (1972), 491–498. · Zbl 0242.57012 · doi:10.1016/0022-0396(72)90061-7
[2]N. Kopell, Commuting Diffeomorphisms, Global Analysis,Proc. Symp. Pure Math., XIV, A.M.S., 1970, Providence.
[3]J. Milnor,Singular points of complex hypersurfaces, Ann. of Math. Studies, 61, Princeton, 1968.
[4]S. P. Novikov, Topology of foliations,Trudy Moskov. Mat. Obšč., 14 (1965), 248–278,A.M.S. Transl., 1967, 286–304.
[5]G. Reeb,Sur certaines propriétés topologiques des variétés feuilletées, Act. Sci. Ind., No. 1183, Hermann, Paris, 1952.
[6]B. L. Reinhart, Line elements on the torus,Amer. J. Math., 81 (1959), 617–631. · Zbl 0098.29006 · doi:10.2307/2372918
[7]E. Silberstein, Multifoliations on M n × S1 where M n is a stably parallelizable manifold,Proc. London Math. Soc., (3), 35 (1977), 463–482. · Zbl 0382.57009 · doi:10.1112/plms/s3-35.3.463
[8]I. Tamura, Foliations and spinnable structures on manifolds,Ann. Inst. Fourier, 23 (1973), 197–214.
[9]W. Thurston,Foliations of three-manifolds which are circle bundles, Thesis, Univ. of California, Berkeley, 1972.
[10]W. Thurston, Non-cobordant foliations of S3,Bull. Amer. Math. Soc., 78 (1972), 511–514. · Zbl 0266.57004 · doi:10.1090/S0002-9904-1972-12975-6